MAUDE Adverse Event Report: WELCH ALLYN, INC. GS-900 PROC.LT W/MOBILE STD DOM; DEVICE, MEDICAL EXAMINATION, AC POWERED

WELCH ALLYN, INC. GS-900 PROC.LT W/MOBILE STD DOM; DEVICE, MEDICAL EXAMINATION, AC POWERED
Model Number 44900
Medical Device Problem Codes Fitting Problem (2183); Flare or Flash (2942)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The welch allyn gs 900 procedure light is designed to meet the various needs of the physician's office, hospital environment and specialist's office.It is not intended for rendering diagnosis or surgery.The gs 900 light is mounted on a mobile stand, ceiling mount or wall mount.No further information is available on the device at this time.The device is being returned to the hillrom manufacturer for a thorough investigation.Hillrom will submit a final report with investigation conclusion on this incident.
 
Event or Problem Description
Customer reported physical damage that occurred on their power cord for their device and a fit issue for the light.The customer states the luminer will not fit on the end of the mobile stand and the power cord appears to be burnt.The device has been requested back and a replacement unit is being sent to the customer.This report was filed in our complaint handling system as complaint #(b)(4).
 
Additional Manufacturer Narrative
The welch allyn gs 900 procedure light is designed to meet the various needs of the physician's office, hospital environment and specialist's office.It is not intended for rendering diagnosis or surgery.The gs 900 light is mounted on a mobile stand, ceiling mount or wall mount.The customer reported physical damage that occurred on their power cord for their device and a fit issue for the light.The customer states the luminer will not fit on the end of the mobile stand and the power cord appears to be burnt.A clinician would immediately recognize a fit issue if the luminer does not fit correctly and would likely remove it from clinical service until the device is repaired or replaced.If the procedure light were to be unavailable for use, the clinician would obtain an alternative light, which may result in a delay.Such delays are brief and would not result in significant risk to the patient.If a back-up device was unavailable, the patient could be rescheduled or referred to another practice.All welch allyn electrical devices are designed and tested to meet all applicable safety and flammability regulations.Welch allyn's lighting devices are not hand held by the user and therefore decrease the likelihood that the user would sustain a 1st or 2nd degree burn if the device were to become hot.If these burns were to occur, they would generally not be considered serious and would heal without further medical intervention.If a device were to get hot to touch, spark, have burn marks or burned components a trained clinician would not use the device and remove it from the patient's environment.The customer has not returned the device, therefore no further investigation into the root cause of the reported issue could be performed.The customer received a replacement device.Should additional information be provided, a supplemental report will be filed.However, based on the information provided at this time no further action is required.
 
Event or Problem Description
Customer reported physical damage that occurred on their power cord for their device and a fit issue for the light.The customer states the luminer will not fit on the end of the mobile stand and the power cord appears to be burnt.The device was requested back and a replacement unit is being sent to the customer, however the customer has not returned the device back.This report was filed in our complaint handling system as complaint #(b)(6).

Brand Name
GS-900 PROC.LT W/MOBILE STD DOM
Common Device Name
DEVICE, MEDICAL EXAMINATION, AC POWERED
Manufacturer (Section D)
WELCH ALLYN, INC.
4341 state street road
skaneateles falls NY 13153
Manufacturer Contact
sarah oreilly
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key12725548
Report Number1316463-2021-00056
Device Sequence Number4639131
Product Code KZF
UDI-Device Identifier00732094073362
UDI-Public732094073362
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number44900
Device Lot Number2112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2021
Supplement Date Received by Manufacturer10/01/2021
Initial Report FDA Received Date10/31/2021
Supplement Report FDA Received Date01/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown